Doctor insights on:
Ceron Dm Syrup Ingredients
I gave my 8 yr old his zyrtec (cetirizine) this morning he takes 2 teaspoons. & bc he's sick I have him a teaspoon of ceron-dm for his cough. I read that it has an antihistamine in it too. I obviously won't give him more today but is that ok?
Should be: Antihistamines can make a person drowsy as a side-effect. The dose of zyrtec (cetirizine) for age is appropriate for your child. Adding the ceron-dm may just make him drowsy. Just because he is doesn't mean that "some is good, more is better"when giving medications. They will not necessarily make him feel any better than using a single medication and runs the risk of overdosing/other adverse effects. ...Read moreSee 2 more doctor answers
Hi I accidently gave my 3 and a half year old a full teaspoon of Bromfed (brompheniramine) dm syrup will she be ok?
Yes: Encourage her to drink lots of water and/or other fluids (no caffeine). This will help prevent problems from drying out due to the antihistamine in the Bromfed (brompheniramine). The antihistamine may cause her to be excessively sleepy, and this may be prolonged. Make sure you wake her frequently and get her to drink and she should be okay. ...Read more
Hello. I just took promethazine dm syrup for my cough the first time and I started coughing excessively. I can not stop coughing am I allergic ?
Maybe: Persistent post nasal drip (allergy or non-allergy related), acid reflux, asthma, or vocal cord problem are common causes for persistent cough. Medication side effect is often overlooked as well. Consider a virtual consult to discuss any related symptoms and more about your history for guidance. ...Read more
My 10 year old, 100lb, son took 2 teaspoons of Bromfed (brompheniramine) dm syrup instead of 1 teaspoon. How concerned should I be. ?
Not so much: Just delay his next dose a couple hours, and have him be more careful with dosages. At 100 pounds, he should be fine. Good luck. ...Read more